# SDR UALA2011112106346

- Difficulty date: November 18, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,656 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Split
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD DUCT GOING TO ANTI-ICE VALVE ABOVE NR 2 PYLON IS SPLITTING OUTBD OF CLAMP (MKD WITH TAPE).  REMOVED DUCT AND SENT TO WELDING SHOP.  REPLACED DUCT.
